| Catalog Number |
SRM-275 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1 -- alternate email address: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported initially reported left side "exchange with no complaint against the device" and later reported rupture.The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed an opening assessed as fold flaw opening.As per the investigation procedure, creases and non-penetrating nick, were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description